Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Prolonged red rashes all over cheeks, below eyes, chin. Medication required?

Hello my 17 months old son has developed rashes over is cheeks, below is eyes and chin area, these are red in color.. I thought they would go on they would disappear on their own but it s been more than a month now. though it isn t itchy but I am sure he is having problems. What cream should I use, normally post bath i apply johnson baby cream. Please suggest.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
from the description it seems he is having rashes of atopic eczema. To treat the same
Use a mild cleanser or soap bar like cetaphil or venusia or hidrate or aqua soft etc
apply an intensive moisturiser like cetaphil restoraderm. Just remember as much as you keep the area hydrated, lesser are the chances of irritation, itching, scaling and redness. If in case the lesions do not seem to subside continue use of emollients along with a mild steroid cream like desonide or hydrocortisone.

Hope that answered your query.
Take care
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor